# SDR ASAA2022011237142

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,555 hours, 928 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSH AMBER MAINT LIGHT ILLUM. GROUNDED - YES. FOUND APU STATUS MSG WITH ASSOCIATED MAINT MSG 49-94304. PERFORMED B737-9 FIM TASK 49-90-00-810-811 MAINT MSG NO LONGER PRESENT. MAINT LIGHT EXTINGUISHED.
